Alert archive / Nebraska / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 92, NWS North Platte, NE

May 31, 2023Custer County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 31, 2023, 12:30 AM CDT for Custer County, Nebraska. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2023, 12:30 AM CDT (05:30 UTC)
Expired
May 31, 2023, 1:15 AM CDT
In force
45 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Custer County, NE

The radar

The North Platte radar (KLNX), 104 km from the middle of the area, began a volume at 05:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 12:30 AM CDTTSTM WND GST 58Broken Bow, NE58 MPH WIND GUSTS STARTED AT 1223 AM AND CONTINUED THROUGH 1230 AM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.5 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2023-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2814 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2023-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2814 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1491 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted.

073 
WUUS53 KLBF 310530
SVRLBF
NEC041-310615-
/O.NEW.KLBF.SV.W.0092.230531T0530Z-230531T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1230 AM CDT Wed May 31 2023

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Custer County in central Nebraska...

* Until 115 AM CDT.

* At 1228 AM CDT, severe thunderstorms were located along a line
  extending from near Victoria Springs State Recreation Area to
  Callaway, moving southeast at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated. At 1223 AM CDT, a wind gust to 58 mph 
           was recorded at Broken Bow airport.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Broken Bow, Callaway, Sargent, Ansley, Merna, Mason City, Oconto,
  Anselmo, Comstock, Berwyn, Victoria Springs State Recreation Area,
  Weissert, Westerville, Lillian, Walworth, Lodi, Buckeye, Round
  Valley, Arcadia Diversion Dam State Wildlife Management Area and
  Burr Oak.

This includes the following highways...
 Highway 183 between mile markers 73 and 121.
 Highway 2 between mile markers 258 and 306.
 Highway 92 between mile markers 265 and 308.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4173 9922 4105 9921 4105 10010 4173 9984
TIME...MOT...LOC 0528Z 297DEG 35KT 4169 9978 4128 9994 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CDC
2 follow-up statements
676 
WWUS53 KLBF 310556
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1256 AM CDT Wed May 31 2023

NEC041-310615-
/O.CON.KLBF.SV.W.0092.000000T0000Z-230531T0615Z/
Custer NE-
1256 AM CDT Wed May 31 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR EASTERN CUSTER COUNTY...

At 1256 AM CDT, severe thunderstorms were located along a line
extending from near Sargent to near Berwyn to near Callaway, moving
east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Broken Bow, Sargent, Ansley, Mason City, Oconto, Comstock, Berwyn,
Weissert, Westerville, Lillian, Round Valley, Walworth, Arcadia
Diversion Dam State Wildlife Management Area, Burr Oak, Gavin Siding,
Wescott, Lodi, Intersection of Highway 183 and Cumro Road, Buckeye
and Block Hill Basin.

This includes the following highways...
 Highway 183 between mile markers 73 and 121.
 Highway 2 between mile markers 271 and 306.
 Highway 92 between mile markers 300 and 308.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4173 9922 4105 9921 4105 9999 4173 9959
TIME...MOT...LOC 0556Z 288DEG 35KT 4160 9942 4140 9953 4130 9983 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CDC
127 
WWUS53 KLBF 310612
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
112 AM CDT Wed May 31 2023

NEC041-310621-
/O.EXP.KLBF.SV.W.0092.000000T0000Z-230531T0615Z/
Custer NE-
112 AM CDT Wed May 31 2023

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CUSTER COUNTY WILL
EXPIRE AT 115 AM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

LAT...LON 4173 9922 4105 9921 4105 9999 4173 9959
TIME...MOT...LOC 0611Z 297DEG 35KT 4153 9925 4133 9936 4123 9966 

$$

CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:18 PM CDT, 6 hours 12 minutes earlier.

Area forecast discussion, May 30, 6:18 PM CDT, 6 hours 12 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
618 PM CDT Tue May 30 2023

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 216 PM CDT Tue May 30 2023

Key Messages:

- Scattered thunderstorms this evening and tonight, some of which
  may be severe with damaging winds and hail being the primary threats,
  especially across southwest Nebraska where an Enhanced Risk of
  Severe Thunderstorms exists.

- Thunderstorms are possible again on Wednesday evening, however,
  the severe threat appears limited to portions of southwest
  Nebraska at this time.

- Unsettled weather continues for Thursday into the weekend with daily
  chances for thunderstorms with heavy rain being the primary
  concern.

- Temperatures remain at or slightly above normal in the 70s and
  80s each day through the weekend.

Recent GOES-16 WV and RAP 500-mb analysis showed a compact low
pressure system centered across southern California. Further
northeast of this feature, an upper-level shortwave trough was
apparent across southern Manitoba into north central North
Dakota, extending southeast across the Nebraska/Iowa border. An
upper- level ridge was situated across the Ohio River Valley and a
closed low off the coast of North Carolina. Further southwest of
these features, a near stationary upper-level trough was evident
across the Gulf of Mexico. A weak shortwave disturbance was
lifting northeastward across the Four-Corners region. At the
surface, low pressure was situated across southeastern Colorado
with a dryline extending south across eastern New Mexico. Closer
to home, a weak surface boundary was draped across southwest into
northeastern Nebraska. At 2PM CT, temperatures ranged from 79
degrees at Imperial to 83 degrees at Valentine and O'Neill.

&&

.SHORT TERM...(This evening through Wednesday night)
Issued at 216 PM CDT Tue May 30 2023

This evening and tonight...Scattered thunderstorms have begun to
develop across eastern portions of the Cheyenne Ridge and Palmer
Divide as of 2 PM CT. As these thunderstorms track eastward into the
Nebraska Panhandle, upscale growth is expected resulting in a MCS
to track west to east across western and north central Nebraska
beginning around 22Z. Surface temperatures in the 80s and dew
points mixing into the upper 50s to lower 60s will support steep
low to mid-level lapse rates approaching 8.5 C/km, further
contributing ample instability (MLCAPE ~2,500 J/kg) across the
area. Recent forecast soundings show an inverted-v profile
suggesting that these thunderstorms will be high-based. The
environment is supportive of severe wind gusts (some gusts may
reach 75 mph or greater) and a few cells may be capable of large
hail. The window of timing of the greatest severe threat is from 6
PM to 12 AM CT across western and north central Nebraska. The
severe threat will diminish across the areas as the system
continues to progress towards eastern Nebraska through 10Z due to
diurnal cooling and a weak-sheared environment.

Wednesday and Wednesday night...The aforementioned upper-level low
across southern California will continue to track eastward,
centering over the Arizona/Nevada border Wednesday evening.
Another shortwave embedded in the flow aloft will propagate
across the area in the evening bringing another round of scattered
showers and thunderstorms to the area Wednesday evening into the
overnight hours. Similar to today, the expectation is that these
thunderstorms will begin to develop off the Front Range and
eastern Cheyenne Ridge late Wednesday afternoon. Model solutions
continue to suggest that this activity will be less organized as
compared to today, however, ample instability and meager shear
across portions of southwest Nebraska will support an environment
capable of strong winds and large hail. Thus, agree with SPC
Outlook of a Marginal Risk of Severe Thunderstorms on Wednesday
for portions of southwest Nebraska.

In addition to the severe risk on Wednesday, the WPC has portions of
the Nebraska Panhandle into southwest Nebraska outlooked for a
Marginal Risk of Excessive Rainfall. PWAT values approach 1" across
southwest Nebraska, some locations may even exceed 1". This combined
with ample CAPE values of 1,000 to 2,000 J/kg will support
convection capable of heavy rain.

.LONG TERM...(Thursday through Tuesday)
Issued at 216 PM CDT Tue May 30 2023

The previously mentioned upper-level low will continue it's eastward
progression before settling across the Four Corners region with
broad upper-level high pressure centers over the northeastern CONUS.
Multiple shortwaves embedded within the flow aloft will track across
the forecast area bringing a continued unsettled weather pattern
into the weekend. The severe risk appears low during this period
with heavy rain being the primary threat across the area. Southeast
winds will bring an influx of moisture across the area with PWAT
values of 0.75" and potentially exceeding 1" across the area. In
fact, both the NAEFS and ENS ensemble guidance NAEFS and ENS
ensemble guidance highlights this influx of moisture, suggesting
that the mean PWAT will meet or exceed the 90th percentile for
Thursday into the weekend. WPC has portions of the area highlighted
for a Marginal Risk of Excessive Rainfall for Thursday into
Saturday. Given recent heavy rainfall for the last few days across
the area, any storms that produce heavy rainfall could exacerbate
any flooding potential across the area. Will continue to monitor
the heavy rain potential with subsequent forecasts.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 618 PM CDT Tue May 30 2023

Thunderstorms are the primary aviation weather concern for
western and north central Nebraska through tonight. Ongoing
scattered thunder in the panhandle will grow in coverage and
intensity as it spreads east through the evening. The greatest
impacts at KLBF and KVTN will occur sometime around 31/03z with
strong winds, torrential rain that will limit visby, and possibly
hail. Thunder coverage should dissipate by 31/06z for most
terminals. Southerly winds ahead of the convection will switch to
west with the storms, then become light overnight. Redevelopment
of storms is possible by mid-late afternoon Wednesday.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Viken
SHORT TERM...Viken
LONG TERM...Viken
AVIATION...Snively
Hazardous weather outlook, May 30, 5:10 PM CDT, 7 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
510 PM CDT Tue May 30 2023

NEZ004>010-022>029-035>038-056>059-069>071-094-311200-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
510 PM CDT Tue May 30 2023 /410 PM MDT Tue May 30 2023/

This Hazardous Weather Outlook is for portions of central
Nebraska, north central Nebraska, panhandle Nebraska, southwest
Nebraska, and west central Nebraska.

.DAY ONE...Tonight.

A severe thunderstorm watch is in effect until Midnight CDT/ 11PM
MDT, from the Highway 83 corridor westward.

Thunderstorms spread east across the forecast area through the
evening hours. Some storms may be strong or severe with damaging
winds and large hail being the primary concerns, especially in the
panhandle and southwest Nebraska. Locally very heavy rainfall is
also possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Daily thunderstorm chances exist through the remainder of the
forecast period. A few storms may be capable of producing hail and
strong winds on Wednesday in the southern panhandle and far southwest
Nebraska. The severe threat grows more uncertain for Thursday and
beyond. Stay tuned to later forecasts for more details.

.SPOTTER INFORMATION STATEMENT...

Please report severe weather such as high winds and hail, along with
flooding to the NWS.

In the hours before

Local storm report, May 30, 11:19 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1119 PM CDT TUE MAY 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     TSTM WND GST     5 SSW NORTH PLATTE      41.07N 100.81W
05/30/2023  M65 MPH          LINCOLN            NE   MESONET

            65 MPH ON AT HOME WEATHER STATION.

&&

GOMEZ
Local storm report, May 30, 11:26 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1126 PM CDT TUE MAY 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     TSTM WND GST     5 SW NORTH PLATTE       41.09N 100.85W
05/30/2023  M65 MPH          LINCOLN            NE   MESONET

            AT HOME WEATHER STATION, OLD MILLER SCHOOL, REPORTED 65
            MPH WIND GUST.

&&

GOMEZ
Special weather statement, May 30, 11:37 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service North Platte NE
1137 PM CDT Tue May 30 2023

NEZ038-059-310530-
Custer NE-Lincoln NE-
1137 PM CDT Tue May 30 2023

...Strong thunderstorms will impact portions of east central Lincoln
and Custer Counties through 1230 AM CDT...

At 1136 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles southwest of Dunning to near Brady.
Movement was east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Broken Bow, Arnold, Callaway, Sargent, Merna, Oconto, Anselmo,
Berwyn, Weissert, Lillian, Round Valley, Etna, Walworth, Milldale,
Burr Oak, Lodi, Buckeye, and Pleasant Hill.

This includes the following highways...
 Highway 183 near mile marker 110, and between mile markers 115 and
121.
 Highway 2 between mile markers 249 and 290.
 Highway 92 between mile markers 250 and 273.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
southwestern Nebraska.

&&

LAT...LON 4102 10034 4172 10008 4173 9934 4104 9953
      4105 10022 4102 10023
TIME...MOT...LOC 0436Z 271DEG 37KT 4167 10021 4097 10041

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Sporer
Special weather statement, May 30, 11:40 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service North Platte NE
1140 PM CDT Tue May 30 2023

NEZ008-009-026-027-310545-
Brown NE-Loup NE-Rock NE-Blaine NE-
1140 PM CDT Tue May 30 2023

...Strong thunderstorms will impact portions of Rock, Loup,
southeastern Brown, northeastern Custer and Blaine Counties through
1245 AM CDT...

At 1140 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Johnstown to 6 miles south of Dunning.
Movement was east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ainsworth, Bassett, Taylor, Brewster, Long Pine, Newport, Rose,
Hofeld Lake, Fox Bayou, Raven, Sybrant, Duff, Linscott, Horseshoe
Bend Lake, Pony Lake, Almeria and Jones Lake.

This includes the following highways...
 Highway 183 between mile markers 122 and 198.
 Highway 20 between mile markers 240 and 272.
 Highway 2 between mile markers 243 and 246.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4174 9934 4174 10008 4261 9991 4262 9927
TIME...MOT...LOC 0440Z 262DEG 26KT 4252 10003 4174 10013

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Sporer
Local storm report, May 30, 11:44 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1144 PM CDT TUE MAY 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 PM     TSTM WND DMG     1 E NORTH PLATTE        41.13N 100.75W
05/30/2023                   LINCOLN            NE   NWS EMPLOYEE

            LARGE TREE LIMB DOWN.

1139 PM     TSTM WND GST     1 E NORTH PLATTE        41.13N 100.75W
05/30/2023  E60 MPH          LINCOLN            NE   NWS EMPLOYEE

&&

GOMEZ
Special weather statement, May 31, 12:27 AM CDT, 3 minutes before
Special Weather Statement
National Weather Service North Platte NE
1227 AM CDT Wed May 31 2023

NEZ038-310630-
Custer NE-
1227 AM CDT Wed May 31 2023

...Strong thunderstorms will impact portions of Custer County through
130 AM CDT...

At 1226 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Victoria Springs State Recreation Area to
Callaway. Movement was southeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Broken Bow, Callaway, Sargent, Ansley, Merna, Mason City, Oconto,
Anselmo, Comstock, Berwyn, Victoria Springs State Recreation Area,
Weissert, Westerville, Lillian, Walworth, Lodi, Buckeye, Round
Valley, Arcadia Diversion Dam State Wildlife Management Area and Burr
Oak.

This includes the following highways...
 Highway 183 between mile markers 73 and 121.
 Highway 2 between mile markers 258 and 306.
 Highway 92 between mile markers 265 and 308.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4173 9922 4105 9921 4105 10010 4173 9984
TIME...MOT...LOC 0526Z 297DEG 35KT 4169 9980 4129 9996

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

CDC

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:07 PM CDTSpecial Weather StatementLBFSheridan53 min
May 30, 7:13 PM CDTSpecial Weather StatementLBFSheridan62 min
May 30, 7:24 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan66 min
May 30, 7:32 PM CDTAreal Flood AdvisoryLBFSheridan118 min
May 30, 7:34 PM CDTSevere Thunderstorm WarningLBFCherry, Garden, Sheridan56 min
May 30, 8:10 PM CDTSpecial Weather StatementLBFGarden20 min
May 30, 8:22 PM CDTSevere Thunderstorm WarningLBFArthur, Cherry, Garden, Grant, Sheridan53 min
May 30, 8:25 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan65 min
May 30, 8:30 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden75 min
May 30, 9:09 PM CDTSevere Thunderstorm WarningLBFChase, Perkins66 min
May 30, 9:13 PM CDTSevere Thunderstorm WarningLBFCherry62 min
May 30, 9:14 PM CDTSevere Thunderstorm WarningLBFArthur, Cherry, Garden, Grant, Hooker, Keith and 1 more61 min
May 30, 9:24 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith66 min
May 30, 10:15 PM CDTSevere Thunderstorm WarningLBFArthur, Hayes, Keith, Lincoln, McPherson, Perkins45 min
May 30, 10:20 PM CDTSpecial Weather StatementLBFCherry55 min
May 30, 10:22 PM CDTSpecial Weather StatementLBFHooker, McPherson, Thomas53 min
May 30, 10:42 PM CDTAreal Flood AdvisoryLBFMcPherson90 min
May 30, 10:56 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCuster, Lincoln, Logan, McPherson64 min
May 30, 10:59 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCuster, Lincoln, Logan, McPherson61 min
May 30, 11:06 PM CDTSpecial Weather StatementLBFThomas39 min
May 30, 11:37 PM CDTSpecial Weather StatementLBFCuster53 min
May 30, 11:40 PM CDTSpecial Weather StatementLBFBlaine, Brown, Loup, Rock65 min
May 31, 12:27 AM CDTSpecial Weather StatementLBFCuster63 min
May 31, 12:40 AM CDTSpecial Weather StatementLBFRock65 min
May 31, 12:49 AM CDTSpecial Weather StatementLBFGarfield, Wheeler56 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.